I’m 42 years old & live in Texas.
I started smoking spice in 2010, after I came out of jail, to pass drug test.
I noticed it started getting stronger and stronger by the year. By the time I quit, it had become like doing heroin.
Taking hits and literally passing out!
I quit about a year ago for a couple of months and went through the withdrawals – and it was Hell!.
I was off of it until one of my so-called friends started bringing it around again. So i started again, every day all day. I must have spent at least $10,000.00 total on this crap!
About 2 1/2 weeks ago, a friend of mine who is an off duty officer told me in my county there have been at least 20 deaths from spice – and not from the immediate effects but long term effects.
He told me that they are putting chloroform in it now, which explains why you pass out. It also liquefies your intestines and causes you to bleed out.
He said kids are literally bleeding out of their rectums, even after death!
When I heard that, I quit cold turkey.
All the withdrawal symptoms are the same: no sleep, vomiting, diarrhea,
sweating every time I sleep a lot!
I’m a 250lb guy and must have lost 20lbs already.
I’m finally coming around, but I’m spitting up the black stuff and my breathing is still difficult.
I am asthmatic, so my treatments help.
I still haven’t regained my appetite back fully, and I’m still pretty weak.
But it’s getting better. It will pass.
I used Emetrol for nausea and Benedryl to sleep.
I want everyone who is using to know what happens to your intestines, because you will die from it eventually.
The people that make this are terrorists who want Americans to Die!
KNOW THIS! We need to protect each other through education on these synthetic drugs!
BE STRONG! so we can take our COUNTRY BACK!
GOD BE WITH YOU ALL!